# SDR ZW0A0209403

- Difficulty date: September 9, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 20,903 hours, 7,112 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON NUMBER 2 PYLON 1.5 INCH CRACKS GOING AFT WERE FOUND INBD AND OTBD FORWARD ACCESS HOLE AT NACELLE STA 120 BETWEEN STA 116.05 AND 128.  ACCOMPLISHED EMLR 73249.
